# SDR SWAA2025120234034

- Difficulty date: November 11, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 661BB TRAILING EDGE RT WING.  REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW SRM 51-70-04-2R-10 REPAIR 10.
